# SDR R61A201803050290

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 21,389 hours, 15,343 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 47411521
- Part serial: 0821H
- Condition: Failed
- Location: Cargo Bay
- Part time: 21,380 hours, 15,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FWD FIRE SYSTEM FAIL MESSAGE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R & R THE HRD FIRE EXTINGUISHER IAW AMM 26-23-01. OPS CHECKED GOOD.
